# SDR EISA20000203

- Difficulty date: November 5, 2000
- Submitted: December 12, 2000
- Operation: Air carrier
- Aircraft: N12305
- Make and model: Boeing 727231
- Aircraft serial: 19562
- Aircraft time: 67,395 hours, 46,364 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65561041
- Condition: Cracked
- Location: Fuselage
- Component: Frame, Boeing
- Component part number: 65561641
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK- FOUND CRACK INDICATIONS ON 620 FRAME BELOW NR 6 DOOR STOP.    CORRECTIVE ACTION: FABRICATED, ALODINED, PRIMED AND INSTALLED REPAIR DOUBLER AND FILLER AT C-1 DOOR AFT FRAME. IAW BOEING S.B. 727-53AO219, B727-200 SRM 51-40-2, 51-30-2 AND 51-10-2.
